# SDR CA120402003

- Difficulty date: February 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2720 · Rudder Control System
- Part: Electronic Unit
- Part number: 3995001007
- Condition: Lack Of Lube
- Location: Rudder
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) CAPTAINS RUDDER PEDALS DON`T SEEM TO HAVE EQUAL PSI WHEN PUSHING ON EACH PEDAL AND RELEASE SPEED IS SLOW TO RETURN ON 1 PEDAL, RIGHT.  NO PROBLEMS DURING FLIGHT WERE FELT OR INDICATED. FO`S PEDALS ALSO INDICATED UNEQUAL PSI AND MOVEMENT SIMILAR TO THE CAPTAINS PEDALS.  MAINTENANCE LUBRICATED THE RFTU SPRING TRUNIONS WITH LPS AND THE STIFFNESS WENT AWAY.  THE RFTU WAS REPLACED.  REMOVED UNIT SN 0451 POST SB 84-27-57 WAS HAND CARRIED TO MOOG FOR TEARDOWN WITH PREVIOUS REMOVED POST SB UNIT.
